Alert archive / Florida / River Flood Warnings in 2018
River Flood Warning 5, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 11, 2018, 1:48 PM CST for Calhoun County, Florida. It took effect at Feb 12, 2018, 9:20 AM CST. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 11, 2018, 1:48 PM CST (19:48 UTC)
- In effect from
- Feb 12, 2018, 9:20 AM CST
- Expired
- Feb 15, 2018, 12:00 AM CST
- In force
- 63 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calhoun County, FL
The radar
The Eglin Afb radar (KEVX), 75 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chipola River near Altha (CR 274) (ALTF1). The gauge peaked at 22.85 ft at Feb 13, 2018, 11:00 AM CST.
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02359000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
263 WGUS42 KTAE 111948 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 248 PM EST Sun Feb 11 2018 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-121948- /O.NEW.KTAE.FL.W.0005.180213T1200Z-180215T0600Z/ /ALTF1.1.ER.180213T1200Z.180214T0600Z.180214T1800Z.NO/ 148 PM CST Sun Feb 11 2018 The National Weather Service in Tallahassee has issued a * Flood Warning for the Chipola River near Altha (CR 274). * From Tuesday morning, or until the warning is cancelled. * At 1:00 PM Sunday the stage was 11.0 feet. * Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast: Rise above flood stage by Tuesday morning and continue to rise to near 22.4 feet by early Wednesday morning. The river will fall below flood stage by Wednesday early afternoon. * Impact: At 22.0 feet: Minor lowland flooding will occur. Lamb Eddy Road near the boat ramp will flood. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$
9 follow-up statements
719 WGUS42 KTAE 120206 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 906 PM EST Sun Feb 11 2018 ...Forecast Flooding Changed from Minor to Moderate Severity for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-130206- /O.EXT.KTAE.FL.W.0005.180212T1741Z-180216T0920Z/ /ALTF1.2.ER.180212T1741Z.180214T0600Z.180215T2120Z.NO/ 806 PM CST Sun Feb 11 2018 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for the Chipola River near Altha (CR 274). * From Monday morning, or until the warning is cancelled. * At 7:00 PM Sunday the stage was 14.9 feet. * Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river is forecast to rise above flood stage by late tomorrow morning and continue to rise to near 26.1 feet by early Wednesday morning. The river will fall below flood stage by Thursday afternoon. * Impact: At 22.0 feet: Minor lowland flooding will occur. Lamb Eddy Road near the boat ramp will flood. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$
933 WGUS42 KTAE 120209 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 909 PM EST Sun Feb 11 2018 ...Forecast Flooding Changed from Minor to Moderate Severity for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-130209- /O.CON.KTAE.FL.W.0005.180212T1741Z-180216T0920Z/ /ALTF1.2.ER.180212T1741Z.180214T0600Z.180215T2120Z.NO/ 809 PM CST Sun Feb 11 2018 The Flood Warning continues for the Chipola River near Altha (CR 274). * From Monday morning, or until the warning is cancelled. * At 7:00 PM Sunday the stage was 14.9 feet. * Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river is forecast to rise above flood stage by tomorrow late morning and continue to rise to near 26.1 feet by early Wednesday morning. The river will fall below flood stage by Thursday afternoon. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$
338 WGUS82 KTAE 120758 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 258 AM EST Mon Feb 12 2018 ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-130758- /O.EXT.KTAE.FL.W.0005.180212T1520Z-180216T2217Z/ /ALTF1.2.ER.180212T1520Z.180214T0600Z.180216T1017Z.NO/ 158 AM CST Mon Feb 12 2018 ...Flood Warning extended until Friday afternoon for the Chipola River near Altha (CR 274)... * From this morning until further notice. * At 1:00 AM Monday the stage was 17.8 feet. * Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: Rise above flood stage by late this morning and continue to rise to near 26.8 feet by early Wednesday morning. The river will fall below flood stage by Friday morning. * Impact: At 28.5 feet: Water will reach the highway 274 bridge and approach the road. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$
772 WGUS82 KTAE 121530 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1030 AM EST Mon Feb 12 2018 ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-131530- /O.EXT.KTAE.FL.W.0005.000000T0000Z-180217T0730Z/ /ALTF1.2.ER.180212T2254Z.180214T0600Z.180216T1930Z.NO/ 930 AM CST Mon Feb 12 2018 ...Flood Warning extended until late Friday night...The Flood Warning continues for the Chipola River near Altha (CR 274). * Until late Friday night. * At 9:00 AM Monday the stage was 20.2 feet. * Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: Rise above flood stage by late this afternoon and continue to rise to near 24.2 feet by Wednesday morning. The river will fall below flood stage by Friday early afternoon. * Impact: At 23.0 feet: Water will start to affect houses and mobile homes in the flood plain downstream from the gage. A few fish camps downstream of highway 20 will be affected by flood water. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$
500 WGUS82 KTAE 130308 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1008 PM EST Mon Feb 12 2018 ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-140308- /O.EXT.KTAE.FL.W.0005.000000T0000Z-180217T0300Z/ /ALTF1.2.ER.180213T0137Z.180214T1200Z.180216T1500Z.NO/ 908 PM CST Mon Feb 12 2018 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until Friday evening. * At 8:00 PM Monday the stage was 22.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 23.9 feet by Wednesday morning. The river will fall below flood stage late Friday morning. * Impact: At 23.0 feet: Water will start to affect houses and mobile homes in the flood plain downstream from the gage. A few fish camps downstream of highway 20 will be affected by flood water. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$
397 WGUS82 KTAE 131426 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 926 AM EST Tue Feb 13 2018 ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-141426- /O.EXT.KTAE.FL.W.0005.000000T0000Z-180217T0600Z/ /ALTF1.2.ER.180213T0137Z.180214T0600Z.180216T1800Z.NO/ 826 AM CST Tue Feb 13 2018 ...Flood Warning extended until late Friday night...The Flood Warning continues for the Chipola River near Altha (CR 274). * Until late Friday night. * At 8:00 AM Tuesday the stage was 22.8 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 23.4 feet by tomorrow morning. The river will fall below flood stage Friday early afternoon. * Impact: At 23.0 feet: Water will start to affect houses and mobile homes in the flood plain downstream from the gage. A few fish camps downstream of highway 20 will be affected by flood water. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$
025 WGUS82 KTAE 132021 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 321 PM EST Tue Feb 13 2018 ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-142021- /O.EXT.KTAE.FL.W.0005.000000T0000Z-180217T0200Z/ /ALTF1.2.ER.180213T0137Z.180214T1200Z.180216T1400Z.NO/ 221 PM CST Tue Feb 13 2018 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until Friday evening. * At 2:00 PM Tuesday the stage was 22.8 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 23.2 feet by tomorrow morning. The river will fall below flood stage Friday morning. * Impact: At 23.0 feet: Water will start to affect houses and mobile homes in the flood plain downstream from the gage. A few fish camps downstream of highway 20 will be affected by flood water. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$
400 WGUS82 KTAE 140209 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 909 PM EST Tue Feb 13 2018 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-150209- /O.CON.KTAE.FL.W.0007.000000T0000Z-180216T2100Z/ /BLOF1.1.ER.180212T1730Z.180214T0115Z.180216T0900Z.NO/ 809 PM CST Tue Feb 13 2018 The Flood Warning continues for the Apalachicola River near Blountstown. * Until Friday afternoon. * At 7:15 PM Tuesday the stage was 17.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue to fall to below flood stage by Friday morning. * Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to flood one half mile west of the boat landing, restricting access to the area. The lower portion of the boat ramp in Blounstown floods at this level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
244 WGUS82 KTAE 141125 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 625 AM EST Wed Feb 14 2018 ...The Flood Warning is cancelled for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-141155- /O.CAN.KTAE.FL.W.0005.000000T0000Z-180216T0000Z/ /ALTF1.1.ER.180213T0137Z.180213T1700Z.180214T1030Z.NO/ 525 AM CST Wed Feb 14 2018 The Flood Warning is cancelled for the Chipola River near Altha (CR 274). * At 5:00 AM Wednesday the stage was 22.0 feet. * Fell below flood stage at 4:30 AM Wednesday. * Flood stage is 22.0 feet. * Forecast: The river will continue to fall to 20.6 feet by tomorrow morning. * Impact: At 22.0 feet: Minor lowland flooding will occur. Lamb Eddy Road near the boat ramp will flood. && LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 11, 11:33 AM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 11, 11:33 AM CST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1233 PM EST Sun Feb 11 2018
.AVIATION [Through 18Z Monday]...
IFR and LIFR CIGs are expected throughout this TAF cycle. A steady
moderate to heavy rain is moving in from the Gulf. Rain will persist
through this TAF cycle. Rain will be heavy at times. Embedded
thunder is likely. Fog is likely tonight. Mostly MVFR vis is
expected but conditions could be worse at times. Conditions will
improve slightly in the morning but IFR is still likely.
&&
.PREV DISCUSSION [1003 AM EST]...
.NEAR TERM [Through Today]...
After a busy pre-dawn period, things have quieted down somewhat
during the mid morning. We are still keeping an eye out for
isolated quick spin up tornadoes and marginally damaging wind
gusts. SPC edged the marginal risk area slightly to the east.
However, lightning activity has dropped off considerably and we
are seeing a widespread shield of rain in the stable air behind
the leading edge convection. So, we should see this lull in the
action continue for a couple of hours anyway. The big questions is
whether we will see another round of severe this afternoon. If we
do, the most likely location would be northwest of the convective
precip shield closer to the front. As for flooding concerns, we
will leave the flood watch as is. We have already had some parts
of the FL Panhandle pick up 3-4 inches of rain and we could see
additional training over these areas.
.SHORT TERM [Tonight Through Tuesday]...
A cold front will slowly makes it's way eastward across our CWA
tonight through Monday. Rain chances will remain elevated and some
of the rain may be heavy at times with embedded thunderstorms. The
front is forecast to push south of the local area Monday night and
Tuesday and stall and the upper flow becomes zonal. On Tuesday, a
wedge of high pressure at the surface will build down from the Mid-
Atlantic states bringing a drier airmass into our northern zones.
PoPs Tuesday will be tapered north to south with the highest (50%)
across our Florida zones. Temperatures will continue above seasonal
levels with highs in the 70s and lows in the 60s.
.LONG TERM [Tuesday Night Through Sunday]...
Upper ridging will build over the local region providing mostly
dry conditions and warmer than normal temperatures. Highs will
mostly be in the mid to upper 70s. Lows will be in the mid 50s to
around 60.
.MARINE...
Light to moderate southerly winds today will become easterly by late
Monday. Winds will be light mostly from the east or southeast at
least through the middle of the week.
.FIRE WEATHER...
Red flag conditions are not expected for the next several days.
.HYDROLOGY...
Heavy rainfall has already occurred across the western portions
of the area today. An additional couple of inches is expected,
generally near and west of an Tifton to Panama City line. Isolated
higher rainfall totals are possible. This would be enough to
cause some flooding issues, mainly in form of dirt road washouts
and flooding in poor drainage and urban areas. Smaller creeks and
streams will also be susceptible to flooding. Flood warnings have
been issued for the Alabama portion of the Choctawhatchee River
with flooding forecast downstream a few days down the road. Minor
flooding is forecast. The Shoal River at Mossy Head is rising
sharply and currently forecast to crest just below moderate flood
stage. This will need to be closely monitored.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 65 76 64 77 57 / 80 80 50 50 20
Panama City 65 71 62 76 59 / 80 70 40 40 20
Dothan 66 71 61 73 55 / 80 50 40 30 20
Albany 66 74 61 69 52 / 80 60 50 30 20
Valdosta 66 75 63 71 54 / 60 80 50 40 20
Cross City 65 78 64 79 58 / 40 60 50 50 20
Apalachicola 64 71 62 73 59 / 80 80 50 40 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Monday morning for Calhoun-Central Walton-
Coastal Bay-Holmes-Inland Bay-Jackson-North Walton-South
Walton-Washington.
High Rip Current Risk until 11 PM EST /10 PM CST/ this evening
for Coastal Gulf.
GA...Flood Watch through Monday morning for Baker-Calhoun-Clay-
Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Worth.
AL...Flood Watch through late tonight for Coffee-Dale-Geneva-Henry-
Houston.
GM...None.
&&
NEAR TERM...Wool
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...McD
MARINE...Barry
FIRE WEATHER...DVD
HYDROLOGY...DVDIn the hours before
Special weather statement, Feb 11, 9:00 AM CST, 4 hours 48 minutes before
Special Weather Statement National Weather Service Tallahassee FL 1000 AM EST SUN FEB 11 2018 GAZ145-146-158-111545- Colquitt GA-Mitchell GA-Thomas GA- 1000 AM EST SUN FEB 11 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL... NORTHWESTERN THOMAS AND WESTERN COLQUITT COUNTIES UNTIL 1045 AM EST... At 959 AM EST, National Weather Service doppler radar indicated a strong thunderstorm 7 miles east of Pelham, moving northeast at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Moultrie, Camilla, Riverside, Schley, Funston, Center Hill, Cotton, South Moultrie, Laney, Sigsbee, Moultrie Municipal A/P, Quality, Hartsfield, New Elm, Bay and Hinsonton. LAT...LON 3104 8409 3119 8415 3132 8379 3109 8372 TIME...MOT...LOC 1459Z 240DEG 49KT 3114 8404 04-MCDERMOTT
Local storm report, Feb 11, 10:18 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1118 AM EST SUN FEB 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM TORNADO GRACEVILLE 30.96N 85.52W
02/11/2018 JACKSON FL LAW ENFORCEMENT
ROOF DAMAGE TO THREE BUILDINGS AROUND
DENTIST OFFICE IN GRACEVILLE.
&&
RHLocal storm report, Feb 11, 10:54 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1154 AM EST SUN FEB 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM TORNADO 4 NNW HULAW 30.83N 85.74W
02/11/2018 HOLMES FL EMERGENCY MNGR
HOUSE BEHIND CHURCH DESTROYED.
&&
RHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:11 PM CST | Special Marine Warning | TAE | 49 min | |
| Feb 10, 6:42 PM CST | Special Weather Statement | TAE | Bay | 48 min |
| Feb 10, 6:55 PM CST | Special Marine Warning | TAE | 50 min | |
| Feb 10, 7:09 PM CST | Special Marine Warning | TAE | 66 min | |
| Feb 10, 8:01 PM CST | Special Marine Warning | TAE | 59 min | |
| Feb 11, 12:05 AM CST | Areal Flood Advisory | TAE | Walton | 115 min |
| Feb 11, 12:40 AM CST | Flood Watch | TAE | Bay, Calhoun, Gadsden, Gulf, Holmes, Jackson and 2 more | 29 hr |
| Feb 11, 1:54 AM CST | Areal Flood Advisory | TAE | Walton | 2 hr |
| Feb 11, 2:02 AM CST | Special Marine Warning | TAE | 118 min | |
| Feb 11, 2:48 AM CST | Severe Thunderstorm Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 72 min |
| Feb 11, 2:57 AM CST | Tornado Warning | TAE | Holmes | 33 min |
| Feb 11, 3:21 AM CST | Tornado Warning | TAE | Holmes, Jackson | 39 min |
| Feb 11, 3:58 AM CST | Tornado Warning | TAE | Jackson | 47 min |
| Feb 11, 4:30 AM CST | River Flood Warning | TAE | Walton | 52 hr |
| Feb 11, 4:37 AM CST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Liberty | 37 min |
| Feb 11, 5:50 AM CST | Flash Flood Warning | TAE | Walton | 5 hr |
| Feb 11, 7:17 AM CST | Special Marine Warning | TAE | 118 min | |
| Feb 11, 9:19 AM CST | Rip Current Statement | TAE | Gulf | 13 hr |
| Feb 11, 9:56 AM CST | Areal Flood Advisory | TAE | Bay, Holmes, Jackson, Walton, Washington | 2 hr |
| Feb 11, 10:32 AM CST | Areal Flood Advisory | TAE | Bay, Walton, Washington | 118 min |
| Feb 11, 12:01 PM CST | Areal Flood Advisory | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 119 min |
| Feb 11, 12:04 PM CST | Special Marine Warning | TAE | 26 min | |
| Feb 11, 12:21 PM CST | Areal Flood Advisory | TAE | Walton | 114 min |
| Feb 11, 12:25 PM CST | Special Marine Warning | TAE | 95 min | |
| Feb 11, 1:26 PM CST | River Flood Warning | TAE | Walton, Washington | 9 days |
| Feb 11, 1:50 PM CST | River Flood Warning | TAE | Holmes, Washington | 5 days |
| Feb 11, 1:50 PM CST | Special Marine Warning | TAE | 85 min | |
| Feb 11, 1:54 PM CST | Areal Flood Advisory | TAE | Bay, Calhoun, Gulf | 3 hr |
| Feb 11, 2:15 PM CST | Areal Flood Advisory | TAE | Walton | 3 hr |
| Feb 11, 2:42 PM CST | Areal Flood Advisory | TAE | Bay, Calhoun, Franklin, Gulf, Liberty, Wakulla | 3 hr |
| Feb 11, 3:11 PM CST | Special Marine Warning | TAE | 64 min | |
| Feb 11, 4:26 PM CST | Areal Flood Advisory | TAE | Holmes, Jackson, Walton, Washington | 3 hr |
| Feb 11, 5:14 PM CST | Areal Flood Advisory | TAE | Walton | 3 hr |
Nearby
River Flood Warnings in Florida, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.